# SDR SWAA2023041814662

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STA 986.5 FLOOR BEAM UPPER FLANGE AT RBL 46; 43.5; AND 40.5; WL 208.1 CORROSION ON STA 986.5 FLOOR BEAM UPPER FLANGE AT RBL 35.5 39.5 AND 43 WL 208.1 [TTG8Q00JF8G0]<[01] SRM 53-70-51-0I-1 IDENTIFICATION AND SRM 53-70-51-1A-1 ALLOWABLE DAMAGE ARE APPLICABLE;[07] FABRICATED; LOCATED AND DRILLED 1E/A STRAP (LOT#1489800-1); 1E/A ANGLE (LOT#1462657-1); 3E/A FILLER REPAIR (LOT#1385019-1) IAW SRM 53-70-51-2R-6 PART 4.F(4) TO 4.G; ALTERNATIVE 4 TABLE204 FIG206. REFER TO EA-23-153-00880-WIP1; WIP2.;[08] VERIFIED STEPS 6 AND 7;[09] APPLIED PRIMER ON ALL REPIR PARTS IAW SRM 53-70-51-2R-6 REPAIR 6 AND EA-23-153-00880-WIP1; OK TO INSTALL;[10] VERIFIED CORRECTIVE ACTION 9. OK TO INSTALL;[11] INSTALLED REPAIR PARTS ON FLOOR BEAM 986.5 AT RBL 40 TO RBL 46 IAW SRM 53-70-51-2R-6 REPAIR 6 AND EA-23-153-00880-WIP3;[12] VERIFIED CORRECTIVE ACTION STEP 11.;[13] CORROSION ON BS 986.5 FLOOR BEAM UPPER FLANGE AT RBL 46; 43.5 AND 40.5; WL 208.1 WAS REPAIRED IAW EA 23-153-00880;[14] VERIFIED CORRECTIVE ACTION 13 AND MEASUREMENT TABLE.
